RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2009, Volume 48, Number 6, Pages 754–792 (Mi al423)  

This article is cited in 4 scientific papers (total in 4 papers)

Decidability of the interpolation problem and of related properties in tabular logics

L. L. Maksimovaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Propositional modal and positive logics are considered as well as extensions of Johansson's minimal logic. It is proved that basic versions of the interpolation property and of the Beth definability property, and also the Hallden property, are decidable on the class of tabular logics, i.e., logics given by finitely many finite algebras. Algorithms are described for constructing counterexamples to each of the properties mentioned in handling cases where the logic under consideration does not possess the required property.

Keywords: decidability, tabular logics, interpolation property, Beth definability property, Hallden property.

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2009, 48:6, 426–448

Bibliographic databases:

UDC: 510.64
Received: 02.03.2009

Citation: L. L. Maksimova, “Decidability of the interpolation problem and of related properties in tabular logics”, Algebra Logika, 48:6 (2009), 754–792; Algebra and Logic, 48:6 (2009), 426–448

Citation in format AMSBIB
\Bibitem{Mak09}
\by L.~L.~Maksimova
\paper Decidability of the interpolation problem and of related properties in tabular logics
\jour Algebra Logika
\yr 2009
\vol 48
\issue 6
\pages 754--792
\mathnet{http://mi.mathnet.ru/al423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640964}
\zmath{https://zbmath.org/?q=an:1241.03032}
\transl
\jour Algebra and Logic
\yr 2009
\vol 48
\issue 6
\pages 426--448
\crossref{https://doi.org/10.1007/s10469-009-9070-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273168500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949275777}


Linking options:
  • http://mi.mathnet.ru/eng/al423
  • http://mi.mathnet.ru/eng/al/v48/i6/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Karpenko, “Interpolation properties in the extensions of the logic of inequality”, Siberian Math. J., 51:3 (2010), 439–451  mathnet  crossref  mathscinet  zmath  isi
    2. L. L. Maksimova, “Decidability of the weak interpolation property over the minimal logic”, Algebra and Logic, 50:2 (2011), 106–132  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Karpenko, “Interpolation in weakly transitive modal logics”, Algebra and Logic, 51:2 (2012), 131–143  mathnet  crossref  mathscinet  zmath  isi
    4. Odintsov S. Rybakov V., “Unification and Admissible Rules for Paraconsistent Minimal Johanssons' Logic J and Positive Intuitionistic Logic Ipc+”, Ann. Pure Appl. Log., 164:7-8 (2013), 771–784  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:264
    Full text:62
    References:27
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020